# SDR HEEA0012744

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 212030136019
- Condition: Damaged
- Location: T/B Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM FIN RIB HAS SANDING MARKS BEYOND 10 PERCENT OF METAL.
